Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 84, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Nov 16, 2016, 3:40 PM EST. It took effect at Nov 17, 2016, 7:00 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2016, 3:40 PM EST (20:40 UTC)
- In effect from
- Nov 17, 2016, 7:00 AM EST
- Expired
- Nov 18, 2016, 1:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
313 WHUS73 KGRR 162040 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 PM EST WED NOV 16 2016 LMZ844>849-170445- /O.NEW.KGRR.SC.Y.0084.161117T1200Z-161118T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 340 PM EST WED NOV 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY. * WINDS...INCREASING TO SOUTH 15 TO 25 KNOTS THURSDAY MORNING AND CONTINUING INTO FRIDAY. WINDS WILL THEN INCREASE MORE ON FRIDAY. * WAVES...BUILDING TO 3 TO 6 FEET ON THURSDAY. WAVES WILL EVENTUALLY BUILD TO POTENTIALLY OVER 10 FEET FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
268 WHUS73 KGRR 170311 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1011 PM EST WED NOV 16 2016 LMZ844>849-171115- /O.CON.KGRR.SC.Y.0084.161117T1200Z-161118T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1011 PM EST WED NOV 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY... * WINDS...INCREASING TO SOUTH 15 TO 30 KNOTS THURSDAY MORNING AND CONTINUING INTO FRIDAY. WINDS WILL THEN INCREASE MORE ON FRIDAY. * WAVES...BUILDING TO 3 TO 6 FEET ON THURSDAY. WAVES WILL EVENTUALLY BUILD TO POTENTIALLY OVER 10 FEET FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
821 WHUS73 KGRR 170830 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 AM EST THU NOV 17 2016 LMZ844>849-171630- /O.EXT.KGRR.SC.Y.0084.161117T1200Z-161118T1800Z/ /O.NEW.KGRR.GL.W.0015.161118T1800Z-161120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 330 AM EST THU NOV 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 5 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 5 AM EST SUNDAY. * WINDS...INCREASING TO SOUTH 15 TO 30 KNOTS THURSDAY MORNING AND CONTINUING INTO FRIDAY. WINDS WILL THEN INCREASE TO 35 KNOT GALES FRIDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 6 FEET ON THURSDAY. WAVES WILL EVENTUALLY BUILD TO POTENTIALLY OVER 10 FEET FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
150 WHUS73 KGRR 171625 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1125 AM EST THU NOV 17 2016 LMZ844>849-180030- /O.CON.KGRR.SC.Y.0084.000000T0000Z-161118T1800Z/ /O.CON.KGRR.GL.W.0015.161118T1800Z-161120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1125 AM EST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 5 AM EST SUNDAY... * WINDS...INCREASING TO SOUTH 15 TO 30 KNOTS THURSDAY MORNING AND CONTINUING INTO FRIDAY. WINDS WILL THEN INCREASE TO 35 KNOT GALES FRIDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 6 FEET ON THURSDAY. WAVES WILL EVENTUALLY BUILD TO POTENTIALLY OVER 10 FEET FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
229 WHUS73 KGRR 172047 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 PM EST THU NOV 17 2016 LMZ844>849-180500- /O.CON.KGRR.SC.Y.0084.000000T0000Z-161118T1800Z/ /O.CON.KGRR.GL.W.0015.161118T1800Z-161120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 347 PM EST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 5 AM EST SUNDAY... * WINDS...INCREASING TO SOUTH 15 TO 30 KNOTS THURSDAY MORNING AND CONTINUING INTO FRIDAY. WINDS WILL THEN INCREASE TO 35 KNOT GALES FRIDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 6 FEET ON THURSDAY. WAVES WILL EVENTUALLY BUILD TO POTENTIALLY OVER 10 FEET FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
351 WHUS73 KGRR 180320 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1020 PM EST THU NOV 17 2016 LMZ844>849-181130- /O.CON.KGRR.SC.Y.0084.000000T0000Z-161118T1800Z/ /O.CON.KGRR.GL.W.0015.161118T1800Z-161120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1020 PM EST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 5 AM EST SUNDAY... * WINDS...INCREASING OUT OF THE SOUTH AT 20 TO 30 KNOTS THURSDAY MORNING AND CONTINUING INTO FRIDAY. WINDS WILL INCREASE TO GALES AROUND 40 KNOTS FOR FRIDAY NIGHT AND SATURDAY. * WAVES...BUILDING TO 3 TO 6 FEET ON THURSDAY. WAVES WILL EVENTUALLY BUILD TO POTENTIALLY OVER 10 FEET FRIDAY NIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
142 WHUS73 KGRR 180737 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 237 AM EST FRI NOV 18 2016 LMZ844>849-181545- /O.CON.KGRR.SC.Y.0084.000000T0000Z-161118T1800Z/ /O.CON.KGRR.GL.W.0015.161118T1800Z-161120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 237 AM EST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST SUNDAY... * WINDS...SOUTH TO 30 KNOTS TODAY BECOMING WEST 35 KNOTS TONIGHT BECOMING NORTHWEST 40 TO 45 KNOTS SATURDAY. * WAVES...3 TO 6 FEET TODAY BUILDING TO 10 TO 13 FEET BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TJT
183 WHUS73 KGRR 181631 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1131 AM EST FRI NOV 18 2016 LMZ844>849-190045- /O.CON.KGRR.SC.Y.0084.000000T0000Z-161118T1800Z/ /O.CON.KGRR.GL.W.0015.161118T1800Z-161120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1131 AM EST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... * WINDS...SOUTH TO 30 KNOTS TODAY BECOMING WEST 35 KNOTS TONIGHT BECOMING NORTHWEST 40 TO 45 KNOTS SATURDAY. * WAVES...3 TO 6 FEET TODAY BUILDING TO 10 TO 13 FEET BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 3:20 PM EST, 20 minutes earlier.
Area forecast discussion, Nov 16, 3:20 PM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
320 PM EST Wed Nov 16 2016
LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine
.SYNOPSIS...
Issued at 320 PM EST Wed Nov 16 2016
There will be another threat of some patchy fog Thursday morning. It
is not expected to be as widespread or dense as this morning with
more wind expected. The winds will ramp up on Thursday, which will
bring much warmer air into the area. Most locations will see
temperatures warm well into the 60s with a decent amount of
sunshine. This very warm weather for November will last into Friday
along with the wind.
We will see rain chances increase Friday afternoon, along with a
chance of thunder. The best chance of rain will come Friday evening
as the strong cold front will come through at that time. Much
colder air will then come in through Saturday, with rain showers
changing over to snow showers. Some light accumulations will be
possible.
The weather will quiet down then for late in the weekend and early
next week. Another system will approach the area next Wednesday, the
day before Thanksgiving. This could produce some impacts for those
who are traveling with some rain and/or snow showers.
&&
.SHORT TERM...(This evening through Friday night)
Issued at 320 PM EST Wed Nov 16 2016
Our main items of interest in the short term are the strong front
coming in on Fri, and also fog potential for tonight.
Models are indicating some fog/low cloud potential for tonight once
again with residual low level moisture in the lowest levels of the
atmosphere. We are thinking that fog should not be as much of an
issue tonight as winds will be on the increase the entire night.
This should mix things up better. Not impossible though that some
stratus develops.
We are then looking at a warm and windy period for Thursday through
Friday morning. High pressure will slip east of the state by 12z Thu
morning. This will allow for a strong return flow between the
departing high, and the strengthening low across the Central Plains
states. Other than high clouds ahead of the system, clouds should be
rather limited. High should be well into the 60s and approaching 70
with h850 temps of 13-15C and good mixing.
As mentioned above, rain chances will increase Fri afternoon with
the best chance coming Friday evening. Models are all in agreement
that moisture will quite limited until the front approaches. This is
likely due to convection that will fire up along the front Fri
afternoon and try to move in. Instability is limited up this way,
but looks to be sufficient enough to justify a mention of thunder.
Especially with the strength of the front and upper trough.
We will see the dry slot work in then behind the frontal passage for
a few hours. Winds will really ramp up at that time, with an
advisory being possibly needed with wind gusts approaching 40 mph.
The wrap around pcpn and coldest air will just begin to move in
prior to 12z Sat. It looks as of now that any change over to snow
showers will begin after 12z Sat.
.LONG TERM...(Saturday through Wednesday)
Issued at 320 PM EST Wed Nov 16 2016
Two storms to monitor in the long term period. The first one is for
Saturday into Sunday. The next one arrives Tuesday night into
Wednesday.
To start...models continue to show wrap around moisture associated
with the first storm pivoting through the region on Saturday. The
moisture will be deep so high POPs are warranted. The precipitation
type is more uncertain as it will be plenty cold enough for snow in
the clouds...but low level temperatures are forecasted to be too
high for straight out snow or impacts. However if you look at
surface wet bulb temperatures...a colder and more impactful solution
is seen. With good moisture and some lift around...steady
precipitation could drive down the surface temperatures a couple of
degrees. This is how I trended the forecast...by lowering afternoon
a few degrees...which supports a greater chance for snow later in
the day. During the evening with sub freezing air around and some
snow...it appears we could see possible slick travel on colder
surfaces. The event takes on more of a lake effect scenario
Saturday night into Sunday morning with cold air advection and winds
veering from northwest to north. It currently looks like if any
accumulations...they will be minor.
The wind gusts on Saturday could top 40 mph based off of Bufkit from
the NAM and GFS. The High Res Euro has 45 knot 925 mb winds with
strong cold air advection as well...so it will be a windy day.
Another storm system heads our way for Tuesday night into Wednesday.
Will need to monitor this one closely as it will be a busy travel
period. This one has trended colder and now raises the risk for
seeing some snow in this period. The storm track is currently
across Southern Lower MI or the OH valley. Either track does favor
a band of snow for parts of Lower MI. The storm is still way out in
the Pacific...so a lot can change. For now...I will introduce a mix
of rain and snow Tuesday night that continues into Wednesday. Will
shift the rain snow axis northward through the CWA during the day.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1320 PM EST Wed Nov 16 2016
Fog looks likely to return tonight...forming first over far
southern lower mi...then lifting north through the night. One
difference with tonight is the arrival of increasing winds just
off the surface by daybreak. Thus what fog and low clouds do
form...may move around through the night. It appears that the fog
will dissipate more quickly Thursday morning.
&&
.MARINE...
Issued at 320 PM EST Wed Nov 16 2016
We are looking at one of the bigger wind/wave events thus far this
fall occurring from Thu through Sat evening, with the core of the
event coming late Fri through Sat. A small craft advisory has been
hoisted for Thu/Thu night as winds begin to ramp up. Gales are
looking more likely for the core of the event, but that may hold off
until Fri evening/night when the cold air arrives. After
collaborating with surrounding offices, we have decided to hold off
on issuing a Gale Watch for now.
&&
.HYDROLOGY...
Issued at 1208 PM EST Wed Nov 16 2016
Rivers across the region are below bankfull and a continued slow
fall is expected through Friday morning. A strong storm system will
then move through the Great Lakes region...bringing a period of
rain Friday afternoon and evening...and scattered rain and snow
showers Saturday into Sunday. Storm total precipitation should
remain less than one quarter of an inch through Sunday...producing
little impact to area rivers.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory from 7 AM Thursday to 10 AM EST Friday for
LMZ844>849.
&&
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...MWS
MARINE...NJJHazardous weather outlook, Nov 16, 3:34 AM EST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 AM EST WED NOV 16 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-170845- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 334 AM EST WED NOV 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG IS POSSIBLE THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-170845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 AM EST WED NOV 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 4:19 AM EST | Dense Fog Advisory | GRR | Allegan, Barry, Calhoun, Eaton, Jackson, Kalamazoo and 7 more | 8 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.